# SDR DHL97801005

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

AUTOPILOT INOP, FAILED TO ENGAGE, PULLED AND RESET CIRCUIT BREAKERS.  AUTOPILOT ENGAGED, AFTER SEVERAL MINUTES, A/P DISENGAGED, C/B WOULD NOT RESET.  REPAIRED WIRING AT CAPTS AUTOPILOT RELEASE SWITCH PER WDM 22-1-0.
